Diametral dimension of some frechet spaces

Download
1989
Top, Hasan

Suggestions

Pseudo almost periodic solutions of linear difference systems
Çakmak, Adem; Akhmet, Marat; Zafer, Ağacık; Department of Mathematics (2003)
Skew configurations of lines in real del pezzo surfaces
Zabun, Remziye Arzu; Finashin, Sergey; Department of Mathematics (2014)
By blowing up projective plane at n<9 points which form a generic configuration, we obtain a del Pezzo surface X of degree d=9-n with a configuration of n skew lines that are exceptional curves over the blown-up points. The anti-canonical linear system maps X to a projective space of dimension d, P^{d}, and the images of these exceptional curves form a configuration of n lines in P^{d}. The subject of our research is the correspondence between the configurations of n generic points in a real projective plan...
Asymptotic equivalence of differential equations and asymptotically almost periodic solutions
Akhmet, Marat; Zafer, A. (Elsevier BV, 2007-09-15)
In this paper we use Rab's lemma [M. Rab, Uber lineare perturbationen eines systems von linearen differentialgleichungen, Czechoslovak Math. J. 83 (1958) 222-229; M. Rab, Note sur les formules asymptotiques pour les solutions d'un systeme d'equations differentielles lineaires, Czechoslovak Math. J. 91 (1966) 127-129] to obtain new sufficient conditions for the asymptotic equivalence of linear and quasilinear systems of ordinary differential equations. Yakubovich's result [V.V. Nemytskii, VX Stepanov, Qualit...
Aperiodic and odd correlations of some p-ary sequences from Galois rings
Ling, San; Özbudak, Ferruh (Institute of Electronics, Information and Communications Engineers (IEICE), 2006-09-01)
We obtain an upper bound for the maximum aperiodic and odd correlations of the recently derived p-ary sequences from Galois rings [1]. We use the upper bound on hybrid sums over Galois rings [5], the Vinogradov method [4] and the methods of [5] and [6].
NILPOTENT LENGTH OF A FINITE SOLVABLE GROUP WITH A FROBENIUS GROUP OF AUTOMORPHISMS
Ercan, Gülin; Ogut, Elif (2014-01-01)
We prove that a finite solvable group G admitting a Frobenius group FH of automorphisms of coprime order with kernel F and complement H such that [G, F] = G and C-CG(F) (h) = 1 for all nonidentity elements h is an element of H, is of nilpotent length equal to the nilpotent length of the subgroup of fixed points of H.
Citation Formats
H. Top, “Diametral dimension of some frechet spaces,” Middle East Technical University, 1989.